RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1998, Volume 63, Issue 6, Pages 882–890 (Mi mz1359)  

Smoothness of generalized solutions of boundary value problems for certain degenerate nonlinear ordinary differential equations

Yu. D. Salmanov

N. Tusi Azerbaijan State Pedagogical University

Abstract: The variational method is applied to the study of a boundary value problem of the first kind for a class of nonlinear ordinary differential equations of order $2r$ with strong degeneracy at the endpoints of the interval $(a,b)$. An inequality is obtained in which the norm of the solution $U$ of the problem under study in the sense of $W_{p,\alpha}^r(a,b)$ is estimated from above by the norms of the given functions $\Phi(x)$ and $F(x)$.

DOI: https://doi.org/10.4213/mzm1359

Full text: PDF file (179 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1998, 63:6, 777–784

Bibliographic databases:

UDC: 517.927.4
Received: 20.09.1995

Citation: Yu. D. Salmanov, “Smoothness of generalized solutions of boundary value problems for certain degenerate nonlinear ordinary differential equations”, Mat. Zametki, 63:6 (1998), 882–890; Math. Notes, 63:6 (1998), 777–784

Citation in format AMSBIB
\Bibitem{Sal98}
\by Yu.~D.~Salmanov
\paper Smoothness of generalized solutions of boundary value problems for certain degenerate nonlinear ordinary differential equations
\jour Mat. Zametki
\yr 1998
\vol 63
\issue 6
\pages 882--890
\mathnet{http://mi.mathnet.ru/mz1359}
\crossref{https://doi.org/10.4213/mzm1359}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1679221}
\zmath{https://zbmath.org/?q=an:0917.34011}
\transl
\jour Math. Notes
\yr 1998
\vol 63
\issue 6
\pages 777--784
\crossref{https://doi.org/10.1007/BF02312772}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000076726600031}


Linking options:
  • http://mi.mathnet.ru/eng/mz1359
  • https://doi.org/10.4213/mzm1359
  • http://mi.mathnet.ru/eng/mz/v63/i6/p882

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:209
    Full text:92
    References:40
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020